MAUDE Adverse Event Report: WEST PHARMA. SERVICES IL, LTD. MIX2VIAL¿ 20/20MM W-20UM FILTER; SET, I.V. FLUID TRANSFER

WEST PHARMA. SERVICES IL, LTD. MIX2VIAL¿ 20/20MM W-20UM FILTER; SET, I.V. FLUID TRANSFER
Catalog Number 8074022
Medical Device Problem Codes Particulates (1451); Inadequate Filtration Process (2308)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is currently under investigation.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
During a routine review of the maude database, an mdr submitted by the pharmaceutical customer that is relevant to the manufacturer's device has been identified.The report indicated that while using the mix2vial device to reconstitute a lyophilised drug product, particulate matter was observed floating within the syringe.The pharmaceutical customer reported that the sample was not returned for analysis and after review of the photos provided, the reported defect could not be verified.

Brand Name
MIX2VIAL¿ 20/20MM W-20UM FILTER
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
WEST PHARMA. SERVICES IL, LTD.
4 hasheizaf street
ra'anana, 43664 11
IS  4366411
Manufacturer (Section G)
WEST PHARMA. SERVICES IL, LTD.
4 hasheizaf street
ra'anana, 43664 11
IS   4366411
Manufacturer Contact
lynn lundy
530 herman o. west drive
exton, PA 19341
4848853298
MDR Report Key24314481
Report Number3000223297-2026-00003
Device Sequence Number4875671
Product Code LHI
UDI-Device Identifier07290108240429
UDI-Public(01)07290108240429(17)280601(10)H799
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K031861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8074022
Device Lot NumberH799
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown